# SDR UALA2009102803365

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,910 hours, 11,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT FUSELAGE AFT OF LT TRAILING EDGE INOP.  RELAMPED, OPS CHECKED OKAY.
